MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 7X9CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 7X9CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Model Number 4006
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during treatment with iv3000 7x9cm ctn 100.The dressing did not adhere to the skin.It was unknown how the treatment was finished.Patient was not harmed.
 
Additional Manufacturer Narrative
H3, h6: the device used in treatment was not returned for evaluation, all provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable cause includes skin preparation and application, the ifu offers further guidance.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
IV3000 7X9CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11845883
Report Number8043484-2021-01157
Device Sequence Number14437624
Product Code KGX
UDI-Device Identifier05000223417369
UDI-Public05000223417369
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model Number4006
Device Catalogue Number4006
Device Lot Number202024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1